# SDR GTIA2021071235862

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 35,509 hours, 16,287 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS ODOR ON DESCENT INTO CUN.  BAD SMELL OBSERVED IN COKPIT + REAR GALLEY-PERFORMED TSM 05-50-00-810-831-A IDENTIFICATION OF CAUSE PER CABIN ODOR PERFORMED OPS CHECK PACK 1 AND 2, APU AND ENGINE 1 AND 2 WITH FLIGHT CREW ASSISTENCE NO DISCREPANCY FOUND AC OK TO CONTINUE.
